| Catalog Number |
962362 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
| Date of Event |
09/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address a very poor range of motion, 40 degree from 30-70 of flexion.The surgeon chooses to remove the femoral components and place a hinged prosthesis.Doi: (b)(6) 2017; dor: (b)(6) 2019; right knee.
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthese considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.